MathSciNet Relay Station
MathSciNet bibliographic data
MR1978014 39A10
Stević, Stevo On the recursive sequence $x\sb {n+1}=\frac{A}{\prod\sp k\sb {i=0}x\sb {n-i}}+\frac{1}{\prod\sp {2(k+1)}\sb {j=k+2}x\sb {n-j}}$. Taiwanese J. Math. 7 (2003), no. 2, 249–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement